# SDR P5CA9600254

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 2612 · Fire Detection
- Part: Left Squib
- Condition: No Test
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LEFT HAND SQUIB WOULD NOT TEST.  REPAIRED BROKEN WIRE, OPS CHECK GOOD IAW MM 26-10-00.
